Sunday, October 10, 2010

Don't over use the "Masters"

Unneeded update-

I had really high hopes for 2010; it did not live up to the expectation. I have found this to be a physically painful year. Some good things have happened but that is expected in any year. I recently have been very proud of the inches and pounds that were falling off, and still am. Then I did this.

I noticed about a week ago (before taking a tumble down the stairs) that my lower back and hips hurt really bad. I sucked it up and popped some Advil because that is what you do. Yesterday the pain became so unbearable that I could barely sit still (yes there is a point). I thought maybe I had a kidney infection or something from where the pain is located. I call my doctor and they tell me to come to the after hours clinic as they are also thinking kidney. What did it end up being? OCD. Nope, I am not kidding. I had been talking about my renewed love of the Buttmaster and Thighmaster; however, I may have neglected to mention that I do 350 of each every single day. Why? In my mind, if 50 are recommended, and work- then 100 will be better and so on. It finally escalated to 350 and on good days to 375. This is every single day. I still see no issue with it. However, it cause very deep muscle issues in my lower back on the muscle right on the outside of my spine. I have this mild mannered really calm doctor and when I told him what else I was doing he said “O shit”. I took that to mean it was not good. Blood work on kidneys -good, other blood work-good, back-in sorry shape. I didn’t do my Masters last night and my hips feel slightly better today. That could be the horrible pain pills and muscle relaxers working as well.

Lesson Learned? More than likely not. I think I will have to break them in to sessions because it is working so well. I also do this OCD with crunches and have never had a problem. I have learned that less can be more if you let it, I just don't know how to let it. I also learned I don't like the Vicodin and flexeril haze, either. I think I need balance and would never reccomend to a sane person to use the "Masters" as many times as I do.

With that said, it is time for my next dose of haziness.

All typos and bad grammar are currently due to the use of perscription meds. All other days it's my fault.

My over use of the Masters has caused me to be in a hazed on the greatest- coolest- cloudy day so far this fall. What a bummer.